MAUDE Adverse Event Report: MEDTRONIC POWERED SURGICAL SOLUTIONS MIDAS REX; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC POWERED SURGICAL SOLUTIONS MIDAS REX; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number MR8-23TD3030
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
During case, a sterile, single use 23 cm 3.0 medtronic twist drill was opened.Or team immediately noted that drill bit was discolored and appeared to be contaminated.Item was immediately given to or case manager and company vendor notified.No harm to patient.Drill bit never reached the patient or the sterile field.Drill bit ref #mr8-23td3030, lot #0223111521.Device available in case manager's office.Company vendor will report to medtronic case manager.

Brand Name
MIDAS REX
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC POWERED SURGICAL SOLUTIONS
4620 north beach st
fort worth TX 76137
MDR Report Key19689083
Report Number19689083
Device Sequence Number20621952
Product Code OLO
UDI-Device Identifier00763000335793
UDI-Public(01)00763000335793
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2024
Report Date (Section F) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMR8-23TD3030
Device Lot Number0223111521
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age22 DA
Patient SexMale
Date Report Sent to FDA03/15/2024